Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What are the side-effects of estrogen on a male, kindly advise me

What are the side-effects of estrogen on a male who is planning on transitioning from male to female ? & How long does it take for these effects to be noticeable ?
Asked On : Fri, 3 Sep 2010
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
it depends on the person as all drugs affect everyone differently.
me personally it has made my boobs grow more then restructure my face..but the face is always hard to do anything to but it differs from medications for different effects. i have noticed a dramatic effect in boob growth as i was a skinny flat chested before and now im in size 32 b. it took around 7months or so to get to this size. i noticed immediate growth like a week or so into it.
Answered: Sat, 8 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor